# SDR AALA201708289064

- Difficulty date: August 27, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 59,647 hours, 25,830 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Nut
- Part number: 002001520
- Part serial: S6614B971
- Condition: Corroded
- Location: Rt Mlg
- Part time: 57,882 hours, 6,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT MAIN LANDING GEAR LOWER CARDAN NUT ON MATTING SURFACES. REPLACED CARDIN NUT IAW AMM 32-11-16-400-001-A.
